# SDR ASAA2013031394163

- Difficulty date: March 13, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 17,114 hours, 5,347 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Start Valve
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

START VALVE OPEN LIGHT ILLUMINATED ON NR 2 ENGINE.   CHECKLIST FOLLOWED TO NORMAL SHUTDOWN.  STARTED NR 2 ENGINE WITH ALL NORMAL INDICATION. NO FURTHER ACTION. NO HISTORY 30 DAYS.  ACFT RELEASED FOR SERVICE.
